# SDR UALA2013071604996

- Difficulty date: July 16, 2013
- Submitted: July 18, 2013
- Operation: Air carrier
- Aircraft: N812UA
- Make and model: Airbus A319-131
- Aircraft serial: 850
- Aircraft time: 50,508 hours, 20,010 cycles
- Engine: Iae V2522A5
- System (JASC): 5280 · Landing Gear Doors
- Part: Seal
- Condition: Unsecure
- Location: Nlg Door
- Stage of operation: CL
- How discovered: O
- Nature of condition: E
- Precautionary procedure: O

## Discrepancy

DURING CLIMB, FELT STEADY OSCILLATING BUFFET IN AIRFRAME.  SECURED RT AFT NLG DOOR SEAL & LUBED DOOR GIMBAL JOINTS.
